# SDR USAA2014092900009

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 46,409 hours, 17,228 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

WITH APU ON BOTH ENGS SHUTDOWN, APPROX 20 MINUTES IN LINE, CABIN & COCKPIT FILLED WITH POSSIBLE TOXIC FUMES, DIRTY SOCK SMELL.  CAPTAIN NOTICED IRRITATION OF THROAT & BRONCHIA.  ACFT RETURNED TO THE GATE.  COMPLIED WITH JOB CARD 26L00021001 & 26L00021002. DETERMINED APU TO BE SOURCE OF ODOR, REPLACED LEAKING APU SEALS.  ACCOMPLISHED APU & COMPARTMENT WASH & CLEANING.  COMPLIED WITH ECS DECONTAMINATION IAW JOB CARD 26L00021001.  NO ODOR PRESENT.
